MathSciNet Relay Station
MathSciNet bibliographic data
MR2256483 60K37 (82B44)
Carmona, Philippe; Guerra, Francesco; Hu, Yueyun; Menjane, Olivier Strong disorder for a certain class of directed polymers in a random environment. J. Theoret. Probab. 19 (2006), no. 1, 134–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement